# SDR ASAA0852453

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,285 hours, 992 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Part number: 4082499903
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUTO LAND EVALUATION THE RIGHT MAIN LANDING GEAR TOUCHED DOWN TO THE LEFT OF THE RUNWAY CENTERLINE.  EVALUATION UNSATISFACTORY.  PERFORMED FIM 22 11 TASK 825.  NO FAULTS LOGGED ON EITHER FCC.  PERFORMED LAND VERIFY TEST PER FIM 22 11 00 TASKS 700 801 WITH NO FAULTS.  PERFORMED HGS SYSTEM TEST (REF MM SUPP 34 36 00) WITH NO FAULTS.
